Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 537249, 9 pages
http://dx.doi.org/10.1155/2013/537249
Research Article

Design of Filter for a Class of Switched Linear Neutral Systems

1School of Equipment Engineering, Shenyang Ligong University, Shenyang 110159, China
2College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China

Received 15 July 2013; Revised 15 September 2013; Accepted 15 September 2013

Academic Editor: Hossein Jafari

Copyright © 2013 Caiyun Wu and Yue-E. Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caiyun Wu and Yue-E. Wang, “Design of Filter for a Class of Switched Linear Neutral Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 537249, 9 pages, 2013. https://doi.org/10.1155/2013/537249.